# SDR 2008UALA06011

- Difficulty date: October 6, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,445 hours, 18,604 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Flapper Valve
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  COCKPIT TEMP 90F - CABIN NORMAL.  PRESSURIZATION IRREGULAR ON DESCENT DUE TO EXISTING PROBLEM.  CABIN CLIMBED TO 8000FT.   FOUND CONDITIONED AIR CHECK VALVE FLAPPER DAMAGED.  REPLACED FLAPPER.
